Sunday, November 27, 2022

Tylenol Cold And Sinus Nighttime

Tylenol Extra Stength Cold Ez Tabs Relieves Cold Symptoms Daytime & Nighttime Convenience Pack

DayQuil vs Tylenol severe

Colds strike without warning, and when they do you just arenât yourself. You want cold symptom relief you can trust so that you can GET BACK TO NORMAL.

TYLENOL Cold products to relieve your cold symptoms. TYLENOL Cold is as effective on colds as TYLENOL is on pain. TYLENOL Cold is available in daytime and nighttime formulations to give you the trusted relief you want, day or night.

How Should I Take Tylenol Sinus Congestion Nighttime

Use exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended. This medicine is usually taken only for a short time until your symptoms clear up.

Do not take more of this medication than is recommended. An overdose of acetaminophen can damage your liver or cause death.

Measure liquid medicine with a special dose-measuring spoon or medicine cup, not with a regular table spoon. If you do not have a dose-measuring device, ask your pharmacist for one.

Drop the effervescent tablets into a glass of water . Stir this mixture and drink all of it right away.

Do not give this medication to a child younger than 4 years old. Always ask a doctor before giving a cough or cold medicine to a child. Death can occur from the misuse of cough and cold medicines in very young children.

Do not take for longer than 7 days in a row. Stop taking the medicine and call your doctor if you still have a fever after 3 days of use, you still have pain after 7 days , if your symptoms get worse, or if you have a skin rash, ongoing headache, or any redness or swelling.

If you need surgery or medical tests, tell the surgeon or doctor ahead of time if you have taken this medicine within the past few days.

Store at room temperature away from moisture and heat. Do not allow liquid medicine to freeze.

What Happens If I Overdose

Seek emergency medical attention or call the Poison Help line at 1 800 222 1222. An overdose of acetaminophen can be fatal.

The first signs of an acetaminophen overdose include loss of appetite, nausea, vomiting, stomach pain, sweating, and confusion or weakness. Later symptoms may include pain in your upper stomach, dark urine, and yellowing of your skin or the whites of your eyes.

Don’t Miss: Can Bacterial Sinus Infection Treated Without Antibiotics

What Other Drugs Will Affect Tylenol Sinus Congestion Nighttime

Ask a doctor or pharmacist before using this medicine if you are also using any other drugs, including prescription and over-the-counter medicines, vitamins, and herbal products. Some medicines can cause unwanted or dangerous effects when used together. Not all possible interactions are listed in this medication guide.

Taking this medicine with other drugs that make you sleepy or slow your breathing can worsen these effects. Ask your doctor before taking Tylenol Sinus Congestion Nighttime with a sleeping pill, narcotic pain medicine, muscle relaxer, or medicine for anxiety, depression, or seizures.

What Should I Avoid While Taking Tylenol Cold Multi

Tylenol Sinus Daytime/Nighttime

Ask a doctor or pharmacist before using any other cold, allergy, pain, or sleep medication. Acetaminophen is contained in many combination medicines. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. Check the label to see if a medicine contains acetaminophen or APAP.

Avoid drinking alcohol. It may increase your risk of liver damage while you are taking acetaminophen, and can increase certain side effects of doxylamine.

This medicine may cause blurred vision or impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert and able to see clearly.

Don’t Miss: Best Medicine For Sinus Drainage And Sore Throat

Warning Disclaimer Use For Publication

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only. Our phase IV clinical studies alone cannot establish cause-effect relationship. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

What Is Tylenol Sinus Congestion Nighttime

Acetaminophen is a pain reliever and fever reducer.

Chlorpheniramine is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose.

Phenylephrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion .

Tylenol Sinus Congestion Nighttime is a combination medicine used to treat headache, fever, body aches, runny or stuffy nose, sneezing, itching, watery eyes, and sinus congestion caused by allergies, the common cold, or the flu.

Tylenol Sinus Congestion Nighttime may also be used for purposes not listed in this medication guide.

Recommended Reading: Steroid Nasal Spray For Sinus Infection

What Are Some Other Side Effects Of This Drug

All drugs may cause side effects. However, many people have no side effects or only have minor side effects. Call your doctor or get medical help if any of these side effects or any other side effects bother you or do not go away:

  • Dizziness.
  • Not able to sleep.
  • Feeling sleepy.

These are not all of the side effects that may occur. If you have questions about side effects, call your doctor. Call your doctor for medical advice about side effects.

You may report side effects to the FDA at 1-800-332-1088. You may also report side effects at https://www.fda.gov/medwatch.

How To Use Tylenol Day And Night Tablet Sequential

TheraFlu Severe Cold and Cough – Taste Test & Review

See also Warning section.

If you are taking an over-the-counter product, read all directions on the product package before taking this medication. If you have any questions, consult your pharmacist. If your doctor has prescribed this medication, take it as directed.

Take this medication by mouth with or without food or as directed by your doctor. If stomach upset occurs, you may take this medication with food or milk.

If you are using the liquid form, carefully measure your prescribed dose using a medication-measuring device or spoon. Do not use a household spoon because you may not get the correct dose.

If you are taking extended-release capsules, swallow them whole. Do not crush or chew extended-release capsules or tablets. Doing so can release all of the drug at once, increasing the risk of side effects. Also, do not split extended-release tablets unless they have a score line and your doctor or pharmacist tells you to do so. Swallow the whole or split tablet without crushing or chewing.

The dosage is based on your medical condition and response to treatment. Pain medications work best if they are used as the first signs of pain occur. If you wait until the symptoms have worsened, the medication may not work as well.

Don’t Miss: Best Otc For Sinus Infection

What Are Some Side Effects That I Need To Call My Doctor About Right Away

WARNING/CAUTION: Even though it may be rare, some people may have very bad and sometimes deadly side effects when taking a drug. Tell your doctor or get medical help right away if you have any of the following signs or symptoms that may be related to a very bad side effect:

  • Signs of an allergic reaction, like rash hives itching red, swollen, blistered, or peeling skin with or without fever wheezing tightness in the chest or throat trouble breathing, swallowing, or talking unusual hoarseness or swelling of the mouth, face, lips, tongue, or throat.
  • Signs of liver problems like dark urine, feeling tired, not hungry, upset stomach or stomach pain, light-colored stools, throwing up, or yellow skin or eyes.
  • Not able to pass urine or change in how much urine is passed.
  • A very bad skin reaction may happen. It can cause very bad health problems that may not go away, and sometimes death. Get medical help right away if you have signs like red, swollen, blistered, or peeling skin red or irritated eyes or sores in your mouth, throat, nose, or eyes.

How To Take Acetaminophen And Phenylephrine

Use Acetaminophen And Phenylephrine exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended.

Use exactly as directed on the label, or as prescribed by your doctor. Do not use for longer than recommended. Cold medicine is usually taken only for a short time until your symptoms clear up.

Do not take more of this medication than is recommended. An overdose of acetaminophen can damage your liver or cause death.

Dissolve one packet of the powder in at least 4 ounces of water. Stir this mixture and drink all of it right away.

Drop the effervescent tablets into a glass of water . Stir this mixture and drink all of it right away.

Stop taking the medicine and call your doctor if you still have a fever after 3 days of use, you still have pain after 7 days , if your symptoms get worse, or if you have a skin rash, ongoing headache, or any redness or swelling.

If you need surgery or medical tests, tell the surgeon or doctor ahead of time if you have taken this medicine within the past few days.

Store at room temperature away from moisture and heat.

Since this medicine is taken when needed, you may not be on a dosing schedule. If you are taking the medication regularly, take the missed dose as soon as you remember. Skip the missed dose if it is almost time for your next scheduled dose. Do not take extra medicine to make up the missed dose.

Also Check: What Is Good To Take For Sinus Pressure

How To Use Tylenol Cold Relief Nighttime Tablet

See also Warning section.

If you are taking an over-the-counter product, read all directions on the product package before taking this medication. If you have any questions, consult your pharmacist. If your doctor has prescribed this medication, take it as directed.

Take this medication by mouth with or without food or as directed by your doctor. If stomach upset occurs, you may take this medication with food or milk.

If you are using the liquid form, carefully measure your prescribed dose using a medication-measuring device or spoon. Do not use a household spoon because you may not get the correct dose.

If you are taking extended-release capsules, swallow them whole. Do not crush or chew extended-release capsules or tablets. Doing so can release all of the drug at once, increasing the risk of side effects. Also, do not split extended-release tablets unless they have a score line and your doctor or pharmacist tells you to do so. Swallow the whole or split tablet without crushing or chewing.

The dosage is based on your medical condition and response to treatment. Pain medications work best if they are used as the first signs of pain occur. If you wait until the symptoms have worsened, the medication may not work as well.

What Are The Side Effects Of Acetaminophen And Phenylephrine

TYLENOL Cold &  Sinus

Get emergency medical help if you have any of these signs of an allergic reaction: hives difficult breathing swelling of your face, lips, tongue, or throat.

In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. This could occur even if you have taken acetaminophen in the past and had no reaction. Stop taking this medicine and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. If you have this type of reaction, you should never again take any medicine that contains acetaminophen.

Stop using the medicine and call your doctor at once if you have:

  • fast, slow, or uneven heart rate
  • confusion, hallucinations
  • tremor, seizure
  • little or no urinating
  • nausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice or
  • dangerously high blood pressure .

Common side effects may include:

  • dizziness, weakness
  • feeling nervous, restless, or anxious or
  • sleep problems .

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Read Also: Wisdom Teeth Sinus Pain Relief

Tylenol Sinus Congestion & Pain Nighttime Side Effects

Generic name:acetaminophen / chlorpheniramine / phenylephrine

Note: This document contains side effect information about acetaminophen / chlorpheniramine / phenylephrine. Some of the dosage forms listed on this page may not apply to the brand name Tylenol Sinus Congestion & Pain Nighttime.

Applies to acetaminophen / chlorpheniramine / phenylephrine: oral miscellaneous, oral tablet, oral tablet effervescent

Medically reviewed by Drugs.com. Last updated on Jan 31, 2021.

What Happens If I Miss A Dose

Since Tylenol Sinus Congestion Nighttime is taken when needed, you may not be on a dosing schedule. If you are taking the medication regularly, take the missed dose as soon as you remember. Skip the missed dose if it is almost time for your next scheduled dose. Do not take extra medicine to make up the missed dose.

You May Like: How Long A Sinus Infection Last

What Drugs And Food Should I Avoid While Taking Acetaminophen And Phenylephrine

This medication may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert.

Ask a doctor or pharmacist before using any other cold, allergy, pain, or sleep medication. Acetaminophen is contained in many combination medicines. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. Check the label to see if a medicine contains acetaminophen or APAP.

Avoid drinking alcohol. It may increase your risk of liver damage while taking acetaminophen.

Before You Buy Tylenol Cold Multi

Smiling Through Cold & Flu Season | TYLENOL®

Tylenol Cold Multi-Symptom Nighttime is available to treat multiple symptoms of the cold and flu. It does contain a decongestant, unlike its competitor, NyQuil. It may be the right medication to treat the symptoms you are suffering from and help you get a good night’s sleep.

Read Also: Advil Cold And Sinus Symptoms

What Other Drugs Will Affect Tylenol Cold Multi

Ask a doctor or pharmacist before using this medicine if you are also using any other drugs, including prescription and over-the-counter medicines, vitamins, and herbal products. Some medicines can cause unwanted or dangerous effects when used together. Not all possible interactions are listed in this medication guide.

Taking this medicine with other drugs that make you sleepy or slow your breathing can worsen these effects. Ask your doctor before taking Tylenol Cold Multi-Symptom Nighttime with a sleeping pill, narcotic pain medicine, muscle relaxer, or medicine for anxiety, depression, or seizures.

What Is The Most Important Information I Should Know About Acetaminophen And Phenylephrine

You should not use this medicine if you are allergic to acetaminophen or phenylephrine.

Do not use this medicine if you have taken an MAO inhibitor in the past 14 days. A dangerous drug interaction could occur. MAO inhibitors include isocarboxazid, linezolid, phenelzine, rasagiline, selegiline, and tranylcypromine.

Ask a doctor or pharmacist if it is safe for you to take this medicine if you have other medical conditions, especially:

  • liver disease, cirrhosis, a history of alcoholism, or if you drink more than 3 alcoholic beverages per day
  • high blood pressure, heart disease, coronary artery disease
  • overactive thyroid
  • pheochromocytoma or
  • if you take an anti-depressant.

It is not known whether acetaminophen and phenylephrine will harm an unborn baby. Do not use cough or cold medicine without a doctor’s advice if you are pregnant.

Acetaminophen and phenylephrine may pass into breast milk and may harm a nursing baby. Decongestants may also slow breast milk production. Do not use cough or cold medicine without a doctor’s advice if you are pregnant.

Always ask a doctor before giving a cough or cold medicine to a child. Death can occur from the misuse of cough and cold medicines in very young children.

You May Like: Will Z Pack Treat A Sinus Infection

Before Taking This Medicine

You should not use this medication if you are allergic to acetaminophen, chlorpheniramine, or phenylephrine.

Do not use this medicine if you have taken an MAO inhibitor in the past 14 days. A dangerous drug interaction could occur. MAO inhibitors include isocarboxazid, linezolid, phenelzine, rasagiline, selegiline, and tranylcypromine.

Ask a doctor or pharmacist if it is safe for you to take this medicine if you have other medical conditions, especially:

It is not known whether Tylenol Sinus Congestion Nighttime will harm an unborn baby. Do not use this medicine without your doctor’s advice if you are pregnant.

This medication may pass into breast milk and may harm a nursing baby. Antihistamines and may also slow breast milk production. Do not use this medicine without your doctor’s advice if you are breast-feeding a baby.

How Should I Take Tylenol Cold Multi

Tylenol* Cold Daytime &  Nighttime Eztabs

Use exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended. This medicine is usually taken only for a short time until your symptoms clear up.

Do not take more of this medication than is recommended. An overdose of acetaminophen can damage your liver or cause death.

Do not give this medication to a child younger than 4 years old. Always ask a doctor before giving a cough or cold medicine to a child. Death can occur from the misuse of cough and cold medicines in very young children.

Do not crush, chew, or break an extended-release tablet. Swallow it whole. Breaking the pill may cause too much of the drug to be released at one time.

Measure liquid medicine with the dosing syringe provided, or with a special dose-measuring spoon or medicine cup. If you do not have a dose-measuring device, ask your pharmacist for one.

Drop the effervescent tablets into a glass of water . Stir this mixture and drink all of it right away.

Do not take for longer than 7 days in a row. Stop taking the medicine and call your doctor if you still have a fever after 3 days of use, you still have pain after 7 days , if your symptoms get worse, or if you have a skin rash, ongoing headache, or any redness or swelling.

If you need surgery or medical tests, tell the surgeon or doctor ahead of time if you have taken this medicine within the past few days.

Also Check: How To Get Over A Sinus Infection

Popular Articles
Related news